Metrics

From
On Weak Solutions of Systems of Strongly Nonlinear Parabolic Variational Inequalities by A.T. El-Dessouky American Journal of Mathematical Analysis. 2017, 5(1), 7-11 doi:10.12691/ajma-5-1-2
Views
8014
Html 7152
Abstract 862
04 March 2017 (publication date) through 21 January 2021 *
11.08 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3194
PDF888
Epub761
XML1104
PPT0
Figures239
Tables202
Export: 2506
RIS749
BibTex867
Endnote890
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com